# SDR SWIA202404250296

- Difficulty date: March 6, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Part number: UNKNOWN
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP INBOARD HINGE ARM AT LOWER LUG TO HINGE BOX GOUGED FROM OLD LOOSE STUCK SCREW IN LUG AREA  MX TRANS 27912411   (C-CHECK RO 4/24/2024)   BLENDED AND FOUND OUT OF LIMITS REPAIRED PER MHIRJ REO 670-57-52-553 REV -A DATE 2024-03-16. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY
